Show simple item record

dc.contributor.authorAbul Naga, Ramses H
dc.contributor.authorStapenhurst, Christopher
dc.date.accessioned2017-01-17T14:28:32Z
dc.date.available2017-01-17T14:28:32Z
dc.date.issued2015-05
dc.identifier.citationAbul Naga , R H & Stapenhurst , C 2015 , ' Estimation of Inequality Indices of the Cumulative Distribution Function ' , Economics Letters , vol. 130 , pp. 109-112 . https://doi.org/10.1016/j.econlet.2015.03.004en
dc.identifier.issn0165-1765
dc.identifier.otherPURE: 84569153
dc.identifier.otherPURE UUID: 92ed9253-5a01-400a-9a83-2217828080e7
dc.identifier.otherScopus: 84926363313
dc.identifier.otherORCID: /0000-0002-1376-6481/work/111385226
dc.identifier.urihttp://hdl.handle.net/2164/8019
dc.descriptionThis work has been carried out thanks to the support of the A*MIDEX project (No. ANR-11-IDEX-0001-02) funded by the “Investissements d’Avenir” French Government program, managed by the French National Research Agency (ANR). The views in this paper do not necessarily reflect the official views, endorsed or currently used methods of the Office for National Statistics. We are grateful to an anonymous reviewer for helpful comments. We are responsible for any errors.en
dc.format.extent4
dc.language.isoeng
dc.relation.ispartofEconomics Lettersen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters . Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters , VOL 130 (2015) DOI: 10.1016/j.econlet.2015.03.004 This manuscript is distributed in accordance with the Creative Commons Attribution Non Commercial-No Derivs (CC BY-NC-ND 4.0) license, which permits others to distribute this work non-commercially provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectordered response dataen
dc.subjectself-assessed healthen
dc.subjectmultinominal samplingen
dc.subjectlarge sample distributionsen
dc.subjectstandard errorsen
dc.subjectHB Economic Theoryen
dc.subject.lccHBen
dc.titleEstimation of Inequality Indices of the Cumulative Distribution Functionen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Economicsen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPreprinten
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.econlet.2015.03.004
dc.date.embargoedUntil2016-11-01
dc.identifier.vol130en


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record